Journal article icon

Journal article

Trapped surfaces in prolate collapse in the Gibbons-Penrose construction

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0264-9381/15/12/018

Authors


Pelath, MA More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
CLASSICAL AND QUANTUM GRAVITY
Volume:
15
Issue:
12
Pages:
3917-3934
Publication date:
1998-12-05
DOI:
EISSN:
1361-6382
ISSN:
0264-9381
URN:
uuid:25289682-4ca1-4b59-8df6-ef64c16bc805
Source identifiers:
25915
Local pid:
pubs:25915

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP